zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An algebraic criterion of zero solutions of some dynamic systems. (English) Zbl 1260.34140
Summary: We establish some algebraic results on the zeros of some exponential polynomials and a real coefficient polynomial. Based on the basic theorem, we develop a decomposition technique to investigate the stability of two coupled systems and their discrete versions, that is, to find conditions under which all zeros of the exponential polynomials have negative real parts and the moduli of all roots of a real coefficient polynomial are less than 1.

MSC:
34K20Stability theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] R. Bellman and K. L. Cooke, Differential-Difference Equations, Academic Press, New York, NY, USA, 1963. · Zbl 0226.76030 · doi:10.1073/pnas.50.2.222
[2] F. G. Boese, “Stability criteria for second-order dynamical systems involving several time delays,” SIAM Journal on Mathematical Analysis, vol. 26, no. 5, pp. 1306-1330, 1995. · Zbl 0844.34074 · doi:10.1137/S0036141091200848
[3] Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, New York, NY, USA, 1993. · Zbl 0777.34002
[4] S. Ruan and J. Wei, “On the zeros of a third degree exponential polynomial with applications to a delayed model for the control of testosterone secretion,” IMA Journal of Mathematics Applied in Medicine and Biology, vol. 18, pp. 41-52, 2001. · Zbl 0982.92008
[5] S. Ruan and J. Wei, “On the zeros of transcendental functions with applications to stability of delay differential equations with two delays,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 10, no. 6, pp. 863-874, 2003. · Zbl 1068.34072
[6] X. Li and J. Wei, “On the zeros of a fourth degree exponential polynomial with applications to a neural network model with delays,” Chaos, Solitons and Fractals, vol. 26, no. 2, pp. 519-526, 2005. · Zbl 1098.37070 · doi:10.1016/j.chaos.2005.01.019
[7] C. Huang, Y. He, L. Huang, and Y. Zhaohui, “Hopf bifurcation analysis of two neurons with three delays,” Nonlinear Analysis: Real World Applications, vol. 8, no. 3, pp. 903-921, 2007. · Zbl 1149.34046 · doi:10.1016/j.nonrwa.2006.03.014
[8] T. Zhang, H. Jiang, and Z. Teng, “On the distribution of the roots of a fifth degree exponential polynomial with application to a delayed neural network model,” Neurocomputing, vol. 72, pp. 1098-1104, 2009.
[9] E. I. Jury, Inners and Stability of Dynamic Systems, John Wiley & Sons, 1974. · Zbl 0515.93002
[10] B. Zheng, L. Liang, and C. Zhang, “Extended Jury criterion,” Science China Mathematics, vol. 53, no. 4, pp. 1133-1150, 2010. · Zbl 1189.37059 · doi:10.1007/s11425-009-0208-2
[11] C. Zhang and B. Zheng, “Stability and bifurcation of a two-dimensional discrete neural network model with multi-delays,” Chaos, Solitons and Fractals, vol. 31, no. 5, pp. 1232-1242, 2007. · Zbl 1141.39013 · doi:10.1016/j.chaos.2005.10.074